# SDR IPXA2023051875529

- Difficulty date: April 23, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 109,465 hours, 19,072 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 141U119335
- Part serial: NA
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT - DEVIATION, DURING PERFORM EO-26835-JIC004 SB747-53A2562 (REPAIR) ALL PAPERWORK C/W
